MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peripheral Edema (4578)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient selection was inappropriate.Patient with cp and motor difficulties + implantation area deformed/scarred due to previous surgeries (bilaterally) no signs of infection or harm caused by the implant itself.
 
Event or Problem Description
Pre-explant leg evaluation - mild edema distal to the implantation location.Scar looks clean.No erythema or pain upon palpation, scarring tissue is evident from previous surgeries on the leg.Explantation summary: implant found at 4mm depth - capsule incised sharply and sutures removed.Clear fluid was noticed in the capsule and sampled for c&s (waiting for results) conclusion (agreed with hcp): patient selection was inappropriate.Patient with cp and motor difficulties + implantation area deformed/scarred due to previous surgeries (bilaterally) no signs of infection or harm caused by the implant itself.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
roni diaz
6 maskit street
herzliya, tel aviv 46140-0
IS   461400
MDR Report Key20559891
Report Number3012239564-2024-00002
Device Sequence Number13010844
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite